Alert archive / Louisiana / Small Craft Advisories in 2021

Small Craft Advisory 22, NWS New Orleans, LA

April 13, 2021

NWS New Orleans, LA issued this small craft advisory at Apr 13, 2021, 3:30 PM CDT. It took effect at Apr 13, 2021, 5:00 PM CDT. It was in force for 116 min.

The area

The counties it named.

The facts

Issued
Apr 13, 2021, 3:30 PM CDT (20:30 UTC)
In effect from
Apr 13, 2021, 5:00 PM CDT
Expired
Apr 13, 2021, 6:56 PM CDT
In force
116 min
Issued by
NWS New Orleans, LA

The text

As transmitted.

340 
WHUS74 KLIX 132030
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
330 PM CDT Tue Apr 13 2021

GMZ550-552-555-570-572-575-140430-
/O.NEW.KLIX.SC.Y.0022.210413T2200Z-210414T1500Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
330 PM CDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Portions of Gulf of Mexico west of the Mississippi River.
  

* WHEN...Until 10 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
440 
WHUS74 KLIX 132328
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
628 PM CDT Tue Apr 13 2021

GMZ530-532-534-536-538-557-577-140730-
/O.EXB.KLIX.SC.Y.0022.000000T0000Z-210414T0900Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
628 PM CDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ550-552-555-570-572-575-140730-
/O.CON.KLIX.SC.Y.0022.000000T0000Z-210414T1500Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
628 PM CDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 45 kt 
  expected.

* WHERE...Portions of Gulf of Mexico west of the Mississippi 
  River.

* WHEN...Until 10 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
363 
WHUS74 KLIX 132356
MWWLIX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New Orleans LA
656 PM CDT Tue Apr 13 2021

GMZ550-552-555-570-572-575-140800-
/O.UPG.KLIX.SC.Y.0022.000000T0000Z-210414T1500Z/
/O.NEW.KLIX.GL.W.0004.210413T2356Z-210414T0900Z/
/O.NEW.KLIX.SC.Y.0023.210414T0900Z-210414T1500Z/
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
656 PM CDT Tue Apr 13 2021

...GALE WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, southeast winds 30 to 40 kt with
  gusts up to 55 kt. For the Small Craft Advisory, south winds 15
  to 25 kt with gusts up to 40 kt expected.

* WHERE...Portions of Gulf of Mexico. 

* WHEN...For the Gale Warning, until 4 AM CDT Wednesday. For the 
  Small Craft Advisory, from 4 AM to 10 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ536-538-557-577-140800-
/O.UPG.KLIX.SC.Y.0022.000000T0000Z-210414T0900Z/
/O.NEW.KLIX.GL.W.0004.210413T2356Z-210414T0900Z/
Chandeleur Sound-Breton Sound-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-
656 PM CDT Tue Apr 13 2021

...GALE WARNING IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt.

* WHERE...Chandeleur Sound, Breton Sound, Coastal waters from 
  Pascagoula Mississippi to Stake Island out 20 NM and Coastal 
  waters from Pascagoula Mississippi to Stake Island Louisiana 
  out 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ530-532-534-140800-
/O.UPG.KLIX.SC.Y.0022.000000T0000Z-210414T0900Z/
/O.NEW.KLIX.GL.W.0004.210413T2356Z-210414T0500Z/
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-
656 PM CDT Tue Apr 13 2021

...GALE WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...South winds 25 to 35 kt with gusts up to 50 kt.

* WHERE...Lake Pontchartrain and Lake Maurepas, Mississippi 
  Sound and Lake Borgne.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 12:25 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Apr 13, 12:25 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1225 PM CDT Tue Apr 13 2021

.AVIATION...
18Z TAF Package...
Showers and thunderstorms will be likely for the rest of the
afternoon today and into the early evening hours at most area
airports. These storms will cause lower ceiling and visibilities
where they occur along with IFR conditions. Conditions will return
to mostly MVFR conditions during the overnight hours at most area
airports with the lower ceilings peristing through this time with
the chance for vicinity showers. IFR conditions will return from
mid- morning through the evening hours Wednesday due to lower
ceiling and visibilties from shower and thunderstorm development
again. MSW

&&

.PREV DISCUSSION... /issued 1038 AM CDT Tue Apr 13 2021/

MORNING UPDATE...
Morning convection (pulse-type storms) has been firing up over
the western portion of the area, mainly east of I-55 so far. The
area for the best convection and strong storm development will be
in the south and eastern parts of our area currently. However,
short term models are indicating this area of favorable
development will shift eastward throughout the day today. And as
it shifts eastward, it could develop more storms along the
boundary/line that is expected to develop, looking at the models
and CAMs guidance. These storms would provide favorable storm
motion and orientation for development to continue through the
afternoon hours. And then by evening, if the storms form up into a
line, they could accelerate off the coast. If they do not form up
into a line, some of the storms could linger along the coastal
areas into the early evening hours. The main threats from these
storms will be large hail and gusty winds. Conditions do not look
overly favorable for tornadoes, but an isolated spin up tornado
cannot be ruled out. MSW

PREV DISCUSSION... /issued 440 AM CDT Tue Apr 13 2021/

SHORT TERM (Today through Thursday Night)... A warm front currently
located just offshore of SE LA comes ashore in Cameron Parish and
into SE TX where it is attached to a cold front moving SE near
Dallas to San Antonio. It is this confluence that will move into a
much more favorable dynamic field as it approaches the western
periphery of our area. We should see sh/ts break out rapidly later
this morning near the Lake Charles area or just east of there then
move north and finally ride east along the already stalled warm
front as the cold front stalls. This strong to severe complex of TS
should follow this boundary east and SE where it should be near or
over Baton Rouge to New Orleans later this morning and afternoon.
The stalled warm front will give some extra help to support the
number of cells for a long distance but also help them pulse to
severe and back down again several times. Other cells outside this
area will act a lot like this. Dry air aloft to the north of the
boundary will entrain and help cause strong/damaging winds, large
hail and since it is riding the boundary where coverging winds
exist, isolated tornadoes can not be ruled out. These thunderstorms
will have very heavy rainfall as well and could drop high precip
totals in a short time. A Flash Flood Watch will be issued for much
of the area for this reason along with the already saturated soils
but rainfall won't be continuous and will be able to drain a bit
overnight but the watch is continued since heavy rainfall will be a
possibility Wed and through noon Thursday. Rainfall totals could be
3 to 5 inches with isolated higher amounts through noon Thursday. A
cold front approaches and could drive the heavy rain producing
environment offshore but we will have to watch where this front
decides to stall since it will become the next focus for sh/ts to
develop and move over the same areas, just hope its the gulf.

LONG TERM (Thursday through Tuesday)...

The biggest focus for this weekend is going to be more heavy rain
potential for the area. Precipitable water values still remain
relatively high around 1.5 to 2 inches with southerly winds for this
weekend, so the biggest forecast issue will be the location of the
frontal boundary from earlier this week. Currently, most guidance
has it offshore, but it wouldn't take too much for it to be a bit
more northward to be right on the coast and bringing additional
heavy rain this weekend. Peeking into next week, A shortwave swings
down from the upper midwest towards the Tennessee Valley and high
pressure then builds in from the west starting late Monday into
Tuesday, which should help dry out the area some. -BL

AVIATION...Conditions will begin to worsen through the morning and
most terminals should have cigs drop to OVC015 through the morning
hours. The Miss gulf coast should remain VFR through much of today
but all terminals will have these cigs or lower by tonight. Sites
west of the Pearl River will have TSRA at one or two times during
the day today. Chances are highest for IFR or LIFR conditions due
to +TSRA at BTR and MSY with the possibility of strong winds and
hail around noon and after.

MARINE...
A warm front near the coast will move inland this morning west of
the river while stretching SE over the gulf waters east of the
river. This will help keep winds from southerly direction most of
the time through Wednesday then shift to SW early Thursday and then
from the north and east later in the day if a slowing front is
capable of moving into the gulf. A stronger cold front should move
through by the weekend to clean all the messy weather that came
before it. Winds on the back side of this front should be around 20-
25kt from the N.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  61  74  56 /  80  60 100  60
BTR  78  65  77  60 / 100  60 100  60
ASD  80  63  78  61 /  80  50  90  60
MSY  80  68  80  65 /  90  50  90  60
GPT  78  64  76  61 /  40  40  90  60
PQL  80  63  76  60 /  30  40  90  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

GM...Flash Flood Watch through Thursday morning for GMZ530.

MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
     080.

     Flash Flood Watch from late tonight through Thursday morning for
     MSZ081-082.

GM...&&

In the hours before

Special weather statement, Apr 13, 2:48 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
248 PM CDT Tue Apr 13 2021

LAZ059-061-065>069-132045-
Lower Terrebonne-Lower Plaquemines-Upper Terrebonne-Lower
Jefferson-Lower Lafourche-Upper Lafourche-Upper Jefferson-
248 PM CDT Tue Apr 13 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TERREBONNE...
SOUTHEASTERN LAFOURCHE...CENTRAL JEFFERSON AND WEST CENTRAL
PLAQUEMINES PARISHES...

At 248 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Port Sulphur to 15 miles southeast
of Burns Point. Movement was southeast at 15 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Houma, Cut Off, Galliano, Larose, Port Sulphur, Golden Meadow,
Chauvin, Empire, Dulac, Buras, Buras-triumph, Pointe A La Hache,
Montegut, Cocodrie, Boothville-venice and Lumcon Center Buoy.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.

LAT...LON 2932 8988 2940 8978 2948 8984 2942 8994
      2943 8994 2949 8989 2920 9026 2934 9035
      2922 9041 2935 9044 2920 9055 2920 9111
      2932 9129 2935 9127 2924 9116 2925 9113
      2954 9127 2964 8973 2919 8927
TIME...MOT...LOC 1948Z 310DEG 14KT 2943 8976 2944 9132

PG
Local storm report, Apr 13, 3:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
308 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      2 S DESTREHAN           29.93N 90.37W
04/13/2021                   ST. CHARLES        LA   PUBLIC

            MILLING AVENUE IN LULING BETWEEN POST DRIVE
            AND HALL DRIVE CLOSED DUE TO HIGH WATER.

&&

JRK
Local storm report, Apr 13, 3:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
313 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      1 NE BOUTTE             29.90N 90.39W
04/13/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            ALEXANDER STREET CLOSED DUE TO HIGH WATER.

0210 PM     FLASH FLOOD      1 SSE NEW SARPY         29.97N 90.38W
04/13/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            ORMOND VILLAGE DRIVE IN DESTREHAN CLOSED DUE
            TO HIGH WATER.

0215 PM     FLASH FLOOD      2 S DESTREHAN           29.93N 90.37W
04/13/2021                   ST. CHARLES        LA   EMERGENCY MNGR

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
            S DESTREHAN. MILLING AVENUE IN LULING
            BETWEEN POST DRIVE AND HALL DRIVE CLOSED DUE
            TO HIGH WATER.

&&
Local storm report, Apr 13, 3:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
319 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     TSTM WND DMG     CONVENT                 30.02N 90.83W
04/13/2021                   ST. JAMES          LA   LAW ENFORCEMENT

            A FEW TREES DOWN IN CONVENT.

&&

JFL
Local storm report, Apr 13, 3:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
320 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     2 ENE KENNER            30.00N 90.22W
04/13/2021                   JEFFERSON          LA   PUBLIC

            ROOF AWNING BLOWN OFF OF A HOME ON DAVID
            DRIVE NEAR WEST NAPOLEON.

&&

JRK
Local storm report, Apr 13, 3:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
328 PM CDT TUE APR 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     3 N KENNER              30.02N 90.24W
04/13/2021                   JEFFERSON          LA   PUBLIC

            TREES AND POWERLINES DOWN NEAR ARKANSAS AVE
            AND 37TH ST.

&&

JRK

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:14 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more5 days
Apr 13, 9:18 AM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Feliciana21 min
Apr 13, 9:38 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville13 min
Apr 13, 9:47 AM CDTSpecial Weather StatementLIXWest Baton Rouge43 min
Apr 13, 9:56 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Iberville, Livingston, Saint James19 min
Apr 13, 10:13 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana17 min
Apr 13, 10:26 AM CDTSpecial Weather StatementLIXAscension34 min
Apr 13, 10:32 AM CDTSevere Thunderstorm WarningLIXAscension, Livingston, Saint James, Saint John the Baptist28 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston, West Baton Rouge27 min
Apr 13, 10:35 AM CDTSpecial Weather StatementLIXEast Baton Rouge, East Feliciana, Saint Helena, West Feliciana55 min
Apr 13, 10:49 AM CDTSevere Thunderstorm WarningLIXAssumption26 min
Apr 13, 10:59 AM CDTSpecial Weather StatementLIXAscension, East Baton Rouge, Livingston46 min
Apr 13, 11:11 AM CDTSpecial Weather StatementLIXTerrebonne49 min
Apr 13, 11:14 AM CDTSevere Thunderstorm WarningLIXAssumption, Lafourche, Saint James, Saint John the Baptist31 min
Apr 13, 11:18 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa27 min
Apr 13, 11:41 AM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Saint James, Saint John the Baptist15 min
Apr 13, 11:45 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington30 min
Apr 13, 11:49 AM CDTSpecial Weather StatementLIXLivingston26 min
Apr 13, 11:53 AM CDTSpecial Weather StatementLIXAscension37 min
Apr 13, 11:54 AM CDTSevere Thunderstorm WarningLIXLafourche, Terrebonne36 min
Apr 13, 12:05 PM CDTSpecial Weather StatementLIXJefferson55 min
Apr 13, 12:08 PM CDTSpecial Marine WarningLIX67 min
Apr 13, 12:14 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa14 min
Apr 13, 12:23 PM CDTSpecial Marine WarningLIX52 min
Apr 13, 12:27 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles11 min
Apr 13, 12:31 PM CDTSpecial Weather StatementLIXSaint James, Saint John the Baptist59 min
Apr 13, 1:02 PM CDTSpecial Weather StatementLIXTerrebonne43 min
Apr 13, 1:14 PM CDTSpecial Weather StatementLIXJefferson, Lafourche31 min
Apr 13, 1:21 PM CDTAreal Flood AdvisoryLIXAscension114 min
Apr 13, 1:29 PM CDTSpecial Marine WarningLIX61 min
Apr 13, 1:40 PM CDTSpecial Weather StatementLIXSaint Charles35 min
Apr 13, 1:44 PM CDTSevere Thunderstorm WarningLIXLafourche, Saint Charles, Terrebonne31 min
Apr 13, 1:54 PM CDTFlash Flood WarningLIXJefferson111 min
Apr 13, 2:07 PM CDTFlash Flood WarningLIXSaint Charles83 min
Apr 13, 2:14 PM CDTSpecial Weather StatementLIXLafourche, Saint Charles61 min
Apr 13, 2:17 PM CDTSpecial Weather StatementLIXJefferson28 min
Apr 13, 2:22 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche38 min
Apr 13, 2:27 PM CDTSpecial Marine WarningLIX63 min
Apr 13, 2:48 PM CDTSpecial Weather StatementLIXJefferson, Lafourche, Plaquemines, Terrebonne57 min
Apr 13, 2:57 PM CDTSpecial Marine WarningLIX63 min
Apr 13, 3:45 PM CDTSevere Thunderstorm WarningLIXJefferson15 min
Apr 13, 3:58 PM CDTSpecial Marine WarningLIX62 min
Apr 13, 4:30 PM CDTSpecial Marine WarningLIX90 min
Apr 13, 4:42 PM CDTSpecial Marine WarningLIX93 min
Apr 13, 5:05 PM CDTSpecial Marine WarningLIX55 min
Apr 13, 5:58 PM CDTSpecial Marine WarningLIX70 min
Apr 13, 6:01 PM CDTSpecial Marine WarningLIX89 min
Apr 13, 6:07 PM CDTSpecial Marine WarningLIX67 min
Apr 13, 6:12 PM CDTSpecial Marine WarningLIX65 min
Apr 13, 6:17 PM CDTWind AdvisoryLIXAssumption, Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany6 hr
Apr 13, 6:26 PM CDTSpecial Weather StatementLIXLivingston34 min
Apr 13, 6:27 PM CDTSpecial Weather StatementLIXSaint James33 min
Apr 13, 6:44 PM CDTSpecial Weather StatementLIXAssumption46 min
Apr 13, 6:56 PM CDTGale WarningLIX9 hr
Apr 13, 6:56 PM CDTSmall Craft AdvisoryLIX33 hr
Apr 13, 8:43 AM CDTSpecial Weather StatementLIXWilkinson62 min
Apr 13, 9:42 AM CDTSpecial Weather StatementLIXAmite63 min
Apr 13, 9:53 AM CDTSpecial Weather StatementLIXWilkinson67 min
Apr 13, 10:01 AM CDTRiver Flood WarningLIXJackson3 hr
Apr 13, 10:16 AM CDTRiver Flood WarningLIXPike, Walthall4 days
Apr 13, 10:43 AM CDTSpecial Weather StatementLIXAmite62 min

Nearby

Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.